Kodai Mathematical Journal

On cobrackets on the Wilson loops associated with flat $\mathrm{GL}(1, \mathbf{R})$-bundles over surfaces

Moeka Nobuta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $S$ be a closed connected oriented surface of genus $g \gt 0$. We study a Poisson subalgebra $W_1(g)$ of $C^{\infty}(\mathrm{Hom}(\pi_1(S), \mathrm{GL}(1, \mathbf{R}))/\mathrm{GL}(1, \mathbf{R}))$, the smooth functions on the moduli space of flat $\mathrm{GL}(1, \mathbf{R})$-bundles over $S$. There is a surjective Lie algebra homomorphism from the Goldman Lie algebra onto $W_1(g)$. We classify all cobrackets on $W_1(g)$ up to coboundary, that is, we compute $H^1(W_1(g), W_1(g) \wedge W_1(g)) \cong \mathrm{Hom}(\mathbf{Z}^{2g}, \mathbf{R})$. As a result, there is no cohomology class corresponding to the Turaev cobracket on $W_1(g)$.

Article information

Source
Kodai Math. J., Volume 41, Number 3 (2018), 591-619.

Dates
First available in Project Euclid: 31 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1540951256

Digital Object Identifier
doi:10.2996/kmj/1540951256

Mathematical Reviews number (MathSciNet)
MR3870706

Zentralblatt MATH identifier
07000586

Citation

Nobuta, Moeka. On cobrackets on the Wilson loops associated with flat $\mathrm{GL}(1, \mathbf{R})$-bundles over surfaces. Kodai Math. J. 41 (2018), no. 3, 591--619. doi:10.2996/kmj/1540951256. https://projecteuclid.org/euclid.kmj/1540951256


Export citation